Diet For Optimum Health And High Energy Levels
Weight loss diet pills have helped me reduce my weight but I feel very lazy and lethargic- Can you suggest some tips which help me rejuvenate without becoming fat again?
Weight loss drugs often come with their own side effects, but I am not aware of any weight loss medication that results in lethargy. Some weight loss drugs work partly by blocking absorption of carbohydrates – and since carbohydrates are an important and efficient source of energy for the body, it is possible that the drugs have affected your energy levels. However, weight loss drugs are usually taken only temporarily, and once the treatment is stopped, the side effects should also stop, unless there has been some irreparable physical damage.
Lifestyle Changes And Diet For High Energy
What is more likely is that some other change in your lifestyle or diet has caused this lethargy. Weight loss medication is only one part of a weight loss program, and perhaps in the course of cutting down your calorie intake, you have gone too far, especially in the area of carbohydrates. You should also consider the possibility that this may not be a physical problem, but a psychological problem instead.
However, to be on the safe side, you should consult the doctor who prescribed these pills, and explain your problem. The doctor will be able to tell you whether the lethargy is a side effect of the drugs, or due to some other problem. In addition, if you are still on the weight loss pills, please ask your doctor how much longer you need to be on them. It is usually not a good idea to stay on such medication indefinitely. In rare cases, there may be some health problem that makes it impossible to maintain a healthy body weight without medication; in such cases, the risks posed by continuously taking weight loss drugs may be outweighed by the benefits of maintaining a healthy body weight.
However, this is something that you need to clarify and confirm with your doctor. If you do need to stay on the weight loss pills and the lethargy is indeed a side effect of the pills, you should ask your doctor whether there are other options. There are numerous weight loss drugs, and each one functions in a different way. Some pills restrict fat absorption in the digestive tract, while others affect your appetite itself. Perhaps something of this sort would be more suitable for your needs. However, note that these drugs too tend to have side effects, which range from oily stools to constipation, and insomnia to hypertension. Ensure that you fully understand the risks before you take any such medication.